Decompositions of the Complete Mixed Graph into Mixed Stars

Hits: 110
Select Volume / Issue:
Year:
2020
Type of Publication:
Article
Keywords:
Graph Decompositions, Mixed Graphs, Orientations of Stars
Authors:
Chance Culver; Robert Gardner
Journal:
IJISM
Volume:
8
Number:
3
Pages:
110-114
Month:
May
ISSN:
2347-9051
Abstract:
In the widely studied area of graph and digraph decompositions, little attention has been given to mixed graph decompositions. In this paper, necessary and sufficient conditions are given for the isomorphic decomposition of the complete mixed graph into each of the four partial orientations of a 6-star which has two edges and four arcs, following up on a similar result for partial orientations of a 3-star given by Beeler and Meadows (in “Decompositions of mixed graphs using partial orientations of P_4 and S_3,” International Journal of Pure and Applied Mathematics, Volume 56, Issue 1, pp. 63-67, 2009). Some results concerning decompositions of the complete graph into partial orientations of other stars are also given.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=